×

Found 2,047 Documents (Results 1–100)

100
MathJax

Plancherel-Rotach type asymptotic formulae for multiple orthogonal Hermite polynomials and recurrence relations. (English. Russian original) Zbl 07503379

Izv. Math. 86, No. 1, 32-91 (2022); translation from Izv. Ross. Akad. Nauk, Ser. Mat. 86, No. 1, 36-97 (2022).
PDF BibTeX XML Cite
Full Text: DOI

Multilevel interpolation for Nikishin systems and boundedness of Jacobi matrices on binary trees. (English. Russian original) Zbl 07505216

Russ. Math. Surv. 76, No. 4, 726-728 (2021); translation from Usp. Mat. Nauk 76, No. 4, 179-180 (2021).
MSC:  47B36 41A21 65Q30
PDF BibTeX XML Cite
Full Text: DOI

Some properties of Sobolev orthogonal polynomials associated with Chebyshev polynomials of the second kind. (English) Zbl 07437851

Kusraev, Anatoly G. (ed.) et al., Operator theory and differential equations. Selected papers based on the presentations at the 15th conference on order analysis and related problems of mathematical modeling, Vladikavkaz, Russia, July 15–20, 2019. Cham: Birkhäuser. Trends Math., 259-273 (2021).
MSC:  42C05 33C45 46E35
PDF BibTeX XML Cite
Full Text: DOI

The symmetrization problem for multiple orthogonal polynomials. (English) Zbl 1460.33005

Marcellán, Francisco (ed.) et al., Orthogonal polynomials: current trends and applications. Proceedings of the 7th EIBPOA conference, Universidad Carlos III de Madrid, Leganés, Spain, July 3–6, 2018. Cham: Springer. SEMA SIMAI Springer Ser. 22, 17-51 (2021).
MSC:  33C45 39B42
PDF BibTeX XML Cite
Full Text: DOI arXiv

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

Biographic Reference

all top 3

Software